# SDR USAA2014042100010

- Difficulty date: April 17, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 50,668 hours, 20,943 cycles
- System (JASC): 5270 · Door Warning System
- Part: Cover
- Condition: Missing
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LIGHT COVER MISSING OFF DOOR 2L SLIDE LIGHT.  REPLACED LIGHT COVER, OK FOR SERVICE.
